# SDR A6WA2016081844227

- Difficulty date: August 15, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 31,324 hours, 30,342 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Support
- Part number: 601R12037129
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANTI-ICE DUCT SUPPORT IS CRACKED AT UPPER AND LOWER OUTBOARD SEIDES, LEADING EDGE LEFT WING SPAR STATION 149.58
